# SDR UPS00434524

- Difficulty date: December 3, 2000
- Submitted: December 4, 2000
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747-200B
- Aircraft serial: 1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A AFT EMERGENCY EXIT LIGHT AT CREW ENTRY DOOR L1 IS INOP     R&R BATTERY ASSY PER 33-50-00 OPS CK OK
